ive been having sharp pains havent been taking it like i should lost my insurance so i was wondering if it could help feels like my stomach is grinding glass
3 Mar 2011
Kapidex is used for heartburn caused by excessive acid in the stomach and esophagus common in conditions like gastroesophagial reflux disease (GERD). It should only be used for one to two months depending on your symptoms.
If you have some Kapidex, you could try it for several days and see if it helps. If the problem continues, please seek medical attention.
Hope this helps,
- Kapidex Information for Consumers
- Kapidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kapidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken prilosec, kapidex, and now protonix, because my ins wont cover kapidex, and it has been
... making me really light headed and having the feeling of passing out. Is this a common reaction to the protonix? i have since stopped taking it ...
1 answer • 24 Jan 2010
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
... for a stomach condition (stomach pains after eating) still waiting for hospital appointment for her stomach problems
1 answer • 13 Mar 2013